MAUDE Adverse Event Report: Dexcom, Inc. Stelo Glucose Biosensor System; Continuous Glucose Monitor

Dexcom, Inc. Stelo Glucose Biosensor System; Continuous Glucose Monitor
Model Number 9500-174
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hypoglycemia (1912); Insufficient Information (4580)
Date of Event 09/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a wearable failure occurred.The biosensor was inserted into the back of upper arm on (b)(6) 2026.On (b)(6) 2026 the wearable failed.The customer replied ¿yes¿ to the medical intervention question, and indicated they had unspecified hypoglycemia symptoms.The consumer described the medical intervention as ¿hospital.¿ at the time of the report on (b)(6) 2026 they were recovering.Although requested, no other details were provided, and they did not respond to additional requests for information.Data has been requested but is pending evaluation.A follow up report will be submitted upon completion.No additional event or patient information is available.
 
Additional Manufacturer Narrative
(b)(4).H6 medical device problem code - 3191 - patient was unable to identify device issue therefore a more specific code could not be selected.Diabetes mellitus is a known cause of hypoglycemia.¿.

Brand Name
Stelo Glucose Biosensor System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
Dexcom, Inc.
232 s dobson rd
mesa AZ 85202
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50947727
Report Number3004753838-2026-263743
Device Sequence Number9624427
Product Code SAF
UDI-Device Identifier00386270004345
UDI-Public(01)00386270004345(11)260701(17)271231(10)1726197006
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K234070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9500-174
Device Catalogue NumberSTP-XN-001
Device Lot Number1726197006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/20/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale
Patient Weight180 LB